×

zbMATH — the first resource for mathematics

On best simultaneous approximation in normed linear spaces. (English) Zbl 0347.41019

MSC:
41A50 Best approximation, Chebyshev systems
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bacopoulos, A, Non-linear Chebyshev approximation by vector-norms, J. approximation theory, 2, 79-84, (1969) · Zbl 0184.08903
[2] Bacopoulos, A, Deux generalisations de l’approximation tchebitcheff, vĂ©rifiant des contraintes d’interpolation, C. R. acad. sci. Paris, 270, (8 juin 1970)
[3] Bacopoulos, A, On approximation by sums of Chebyshev norms, Numer. math., 16, 243-247, (1970) · Zbl 0222.65013
[4] Bacopoulos, A; Gaff, B, On the reduction of a problem of minimization of n + 1 variables to a problem of one variable, SIAM J. numer. anal., 8, 97-103, (1971) · Zbl 0222.41011
[5] Bacopoulos, A; Marsden, M, On a map from the splines into a positive cone, with applications, Aequationes math., 8, 221-228, (1972) · Zbl 0266.41011
[6] Diaz, J.B; McLaughlin, H.W, On simultaneous Chebyshev approximation of a set of bounded complex-valued functions, J. approximation theory, 2, 419-432, (1969) · Zbl 0186.11203
[7] Diaz, J.B; McLaughlin, H.W, On simultaneous Chebyshev approximation and Chebyshev approximation with an additive weight function, J. approximation theory, 6, 68-71, (1972) · Zbl 0246.41023
[8] Dunham, C.B, Simultaneous Chebyshev approximation of functions on an interval, (), 472-477 · Zbl 0154.05904
[9] Dunham, C.B, Approximation with respect to sums of Chebyshev norms, Aequationes math., 8, 267-270, (1972) · Zbl 0251.41009
[10] Goel, D.S; Holland, A.S.B; Nasim, C; Sahney, B.N, On best simultaneous approximation in normed linear spaces, Canad. math. bull., 17, 4, (1974) · Zbl 0314.41018
[11] {\scD. S. Goel, A. S. B. Holland, C. Nasim, and B. N. Sahney}, Characterization of an element of best L_{p}-simultaneous approximation, S. R. Ramanujan Memorial Volume, to appear. · Zbl 0314.41018
[12] {\scA. S. B. Holland, B. N. Sahney, and J. Tzimbalario}, On best simultaneous approximation, J. Approximation Theory, to appear. · Zbl 0435.41016
[13] Ling, W.H; McLaughlin, H.W; Smith, M.L, Approximation of random functions, AMS notices, 22, A-161, (1975)
[14] {\scW. H. Ling, H. W. McLaughlin, and M. L. Smith}, Approximation of random functions, J. Approximation Theory, to appear. · Zbl 0372.41015
[15] Phillips, G.M; Sahney, B.N, Best simultaneous approximation in the L1 and L2 norms, (), to appear · Zbl 0344.41009
[16] Singer, I, Best approximation in normed linear spaces by elements of linear subspaces, (1970), Springer-Verlag New York · Zbl 0197.38601
[17] Rudin, W, Functional analysis, Mcgraw-Hill series in higher mathematics, (1973) · Zbl 0253.46001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.